Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the invariant system of a pair of connexes


Author: O. E. Glenn
Journal: Trans. Amer. Math. Soc. 17 (1916), 405-417
MSC: Primary 13P99
DOI: https://doi.org/10.1090/S0002-9947-1916-1501049-0
MathSciNet review: 1501049
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13P99

Retrieve articles in all journals with MSC: 13P99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501049-0
Article copyright: © Copyright 1916 American Mathematical Society

American Mathematical Society